Taper terror: 5 mg of Versed for colonoscopy causes complete collapse

MAJOR REASSURANCE NEEDED!!!
« on: March 07, 2021, 11:34:50 pm »

[Buddie]

I need major reassurance!
I’ve been having a hard time lately, a very hard time.
As some of you may know I’ve been struggling to get off a very short time use of Ativan.

Following a colonoscopy in late Oct, where I was given Versed, things have been very bad.
I can’t remember anything, I can’t concentrate, lots of visual and auditory problems.
I also have lots of POTS like symptoms, my body is not holding onto liquids at all, I drink and it goes right through me-literally!!!
Given this, I’m getting tons of dizziness and feeling faint.

I moved to liquid Ativan in Jan and have only been able to taper down to 0.699 mg, and that nearly killed me.

I’m having to file for long-term disability, as my short-term disability has been used up.
I can’t even fill out the paperwork, that’s how cognitively challenged I am (I have a masters degree in engineering and run half of the engineering department for a large municipality – so I’m normally very sharp and with it).

I just found out that the Dr at the colonoscopy gave me 5 mg of Versed!!!

This is why I’ve been the way I am.
I’m now convinced that I will never heal, and I also am feeling very defeated, like I will never be able to get off this drug.

At first I was tapering 0.007 mg a day, I crashed and burned on that, waited two weeks and started 0.001 mg per day and crashed on that after 16 days. I can’t even go 0.001 mg per day!!!!

I feel like my body is shutting down, it feels like my brain is not working at all correctly anymore?
During the day it feels as if I’m fighting to stay alive – very weird feeling.
I do have a bunch of tests coming up to see if they can determine a problem

I don’t know anyone else on this board that has had this happen!!

I need major reassurance that I’m going to be able to recover from this!!

I wake up in the middle of the night screaming in pain from the headaches!

Please, please someone, tell me this is going to be ok!!!

I’m very distressed, I don’t want to die from this, I don’t want to leave my girls!

I can’t take years to get off this drug!!
It feels like it is killing me now!

Please help!!!

Winnie :'(

Leave a Reply

Your email address will not be published. Required fields are marked *